Ankeny-Artin-Chowla type congruences modulo p3

Stanislav Jakubec, František Marko

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The goal of this paper is to use algebraic techniques to compute sums of powers of roots of certain polynomials and derive congruences of Ankeny-Artin-Chowla types modulo p 3.

Original languageEnglish (US)
Pages (from-to)1183-1208
Number of pages26
JournalMathematica Slovaca
Issue number6
StatePublished - Dec 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Ankeny-Artin-Chowla type congruences modulo p3'. Together they form a unique fingerprint.

Cite this